# SDR FDEA2019081541881

- Difficulty date: August 14, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 92,232 hours, 36,169 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Slat
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO  DELAMINATION FOUND ON PREVIOUS REPAIRS OF THE SLAT.  IAW EA F-5750-E033693 REV B P9 STEP 6 REMOVED, REPAIRED, AND REPLACED.
